# SDR 99ZZZX2346

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67MM
- Make and model: Cessna 177B
- Aircraft serial: 17702269
- Engine: Lyc O360A1F6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER DEVELOPED AN OIL LEAK DIAGNOSED AS A CRACK THROUGH THE CYLINDER CASTING IN THE AREA OF THE INTAKE VALVE SEAT.  UPON REMOVING THE CYLINDER FOR EXCHANGE UNDER WARRANTY, THE EXHAUST AND INTAKE ROCKER ARMS WERE DISCOVERED SWAPPED AS DELIVERED FROM THE FACTORY.  THE OTHER 3 CYLINDERS WERE CHECKED, AND THE ROCKER ARMS WERE IN THE CORRECT PLACES ON THOSE CYINDERS.
